WEAK COMPATIBILE AND RECIPROCALLY CONTINUOUS MAPS IN 2 NON-ARCHIMEDEAN MENGER PM-SPACE

jaya singh kushwah

Abstract


 In this paper, we introduce weak-compatible maps and reciprocally continuous maps in weak non-Archimedean PM-spaces and establish a common  fixed point theorem for such maps. Our result generalizes several  fixed point theorems in the sense that all maps involved in the theorem can be discontinuous even at the common  fixed point .


Keywords


In this paper, we introduce weak-compatible maps and reciprocally continuous maps in weak non-Archimedean PM-spaces and establish a common fixed point theorem for such maps. Our result generalizes several fixed point theorems in the sense that all maps

Full Text:

PDF

References


Chang, S.S., Cho, Y.J., Kang, S.M. and Fan, J.X., Common fixed point theorems for multivalued mappings in Menger PM-space, Math. Japon. 40 (2), (1994), 289-293.

Cho, Y.J., Ha, K.S. and Chang, S.S., Common fixed point theorems for compatible mappings of type (A) in non-Archimedean Menger PM-spaces, Math. Japonica 48 (1), (1997), 169-179.

H. K. Pathak, M. S. Khan, Compatible mappings of type (B) and common fixed point theorems of Gregus type, Czechoslovak Mathematical Journal 45 (1995) 685–698.

H. K. Pathak, Y. J. Cho, S. S. Chang, S. M. Kang, Compatible mappings of type (P) and fixed point theorems in metric spaces and probabilistic metric spaces, Novi Sad Journal of Mathematics 26 (1996) 87–109.

Istrătescu, V.I., Fixed point theorems for some classes of contraction mappings on non-archimedean probabilistic metric space, Publ. Math. (Debrecen) 25 (1978), 29-34.

Istrătescu, V.I. and Crivat, N., On some classes of nonarchimedean Menger spaces, Seminar de spatii Metrices probabiliste, Univ. Timisoara Nr. 12 (1974).

Jain, A. and Singh, B., Common fixed point theorem in Menger space through compatible maps of type (A), Chh. J. Sci. Tech. 2 (2005), 1-12.

Jain, A. and Singh, B., Common fixed point theorem in Menger Spaces, The Aligarh Bull. of Math. 25 (1), (2006), 23-31.

Jungck, G., Murthy, P.P. and Cho,Y.J., Compatible maps of type (A) and common fixed points, Math. Japon. 38 (1996), 381-390.

Kutukcu, S. and Sharma, S., A Common Fixed Point Theorem in Non-Archimedean Menger PM-Spaces, Demonstratio Mathematica Vol. XLII (4), (2009), 837-849.

Menger, K., Statistical metrics, Proc. Nat. Acad. Sci. USA. 28(1942), 535 -537.

Mishra, S.N., Common fixed points of compatible mappings in PM-spaces, Math. Japon. 36(2), (1991), 283-289.

Schweizer, B. and Sklar, A., Statistical metric spaces, Pacific J. Math. 10 (1960), 313-334.

Sehgal, V.M. and Bharucha-Reid, A.T., Fixed points of contraction maps on probabilistic metric spaces, Math. System Theory 6(1972), 97- 102. Sessa, S., On a weak commutativity condition in fixed point consideration, Publ. Inst. Math. Beograd 32(46), (1982), 146-153.

Singh, A., Bhatt, S. and Chaukiyal, S., A Unique Common Fixed Point Theorem for Four Maps in Non-Archimedean Menger PM-spaces, Int. Journal of Math. Analysis, Vol. 5, 2011, no. 15, 705 – 712.

Singh, Bijendra, Jain, Arihant and Agarwal, Pallavi, Common fixed point of coincidentally commuting mappings in non-Archimedean Menger PM-spaces, Italian Journal of Pure and Applied Mathematics 25(2009), 213-218.

O. Hadzic, A note on I. Istratescu’s xed point theoremin non- Archimedean Menger spaces, Bulletin Mathematique de la Societedes Sciences Mathematiques de Roumanie 24 (1980) 277–280.

O. Hadzic, Z. Ovcin, Fixed point theorems in fuzzy metric and probabilistic metric spaces, Novi Sad Journal of Mathematics 24(1994) 197–209.

Pant, B.D. and Singh, S.L., Common fixed points of weakly commuting mappings on nonarchimedean Menger spaces, Vikram Math. J., 6 (1986), 27-31.

Schweizer, B. and Sklar, A., Statistical metric spaces, Pacific J. Math. 10 (1960), 313-334.

C. Vetro, Some xed point theorems for occasionally weakly compatible mappings in probabilistic semi-metric spaces, International Journal of Modern Mathematics 4 (2009) 277–284.


Refbacks

  • There are currently no refbacks.